# SDR CALA2019083001443

- Difficulty date: August 22, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 68,757 hours, 28,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D535715122000
- Condition: Dented
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION, R/H SIDE EXTERIOR SKIN, BETWEEN FR 74-75 STRG HAS DENT (A3NB-05-3-6062) AT HAECO LCQ REF. NO. 9290272 (44 272). GENERATED BY V917055. DENT LOCATED AT FUSELAGE SKIN BETWEEN FR74-75 AND BETWEEN S31R A ND S32R. DENT MEASURES 1.0" X .5" OUT OF LIMITS IAW SRM 53-51-11 -283-010. DOUBLER REPAIR INSTALLED IAW SRM 53-51-11-300-008 PG7. SUPPLEMENTAL INSP REQUIRED IAW SRI 53-51-11-205-012 BEGINNING AT 60,000 FC OR 120,000 FH FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSP INTERVALS AND INSP METHODS TBD. APPROVED TO CARRY REF SRM 53-51-11-283-010/53-51-11-300-008 AND SRI 53-51-11-205-012 INSPECTION TO BE ACCOMPLISHED 60000 FC''S 120000 FH''S FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTIONS TO BE ACCOMPLISHED TBD. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE...BK245861 Q/C REVIEWED. T/A: 60,000 CYCLES OR 120,000 HOURS WHICHEVER COMES FIRST....BK245861
